The maximum coverage problem and strongly greedy hypergraphs

Moulton, Vincent and Spillner, Andreas (2009) The maximum coverage problem and strongly greedy hypergraphs. Applied Mathematics Letters, 22 (10). pp. 1496-1499.

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Computing Sciences
Depositing User: Vishal Gautam
Date Deposited: 11 Mar 2011 17:07
Last Modified: 27 Sep 2020 23:30
URI: https://ueaeprints.uea.ac.uk/id/eprint/22264
DOI:

Actions (login required)

View Item View Item